# SDR AALA20160316008

- Difficulty date: March 16, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N467AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49597
- Aircraft time: 78,295 hours, 41,789 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 30316
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN REMOVING POWER FROM ACFT, SECTION OF EMER LIGHTS ILLUMINATED.  UNABLE TO TURN OFF EVEN AFTER RESTORING POWER & RECYCLING SYS.  REPLACED EMER LIGHT BATTERY PACK.  ACFT IN BASE MX.
